| Catalog Number |
CLIP5515 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that they had a broken clipper handle.The plastic piece that holds on the blade was broken on one side, and the blade can no longer be attached.
Additional Manufacturer Narrative
It was reported that they had a broken clipper handle.The plastic piece that holds on the blade was broken on one side, and the blade can no longer be attached.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.